V. Ravichandran, Herb Silverman, S. Sivaprasad Kumar, K. G. Subramanian, "On differential subordinations for a class of analytic functions defined by a linear operator", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 845837, 12 pages, 2004. https://doi.org/10.1155/S0161171204309208
On differential subordinations for a class of analytic functions defined by a linear operator
We obtain several results concerning the differential subordination between analytic functions and a linear operator defined for a certain family of analytic functions which are introduced here by means of these linear operators. Also, some special cases are considered.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.